MathSciNet Relay Station
MathSciNet bibliographic data
MR2085146 (2005d:14071) 14N05 (14J25)
Rams, Sławomir Projective surfaces with many skew lines. Proc. Amer. Math. Soc. 133 (2005), no. 1, 11–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement